# SDR IPXA2023022791382

- Difficulty date: February 24, 2023
- Submitted: February 27, 2023
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 90,491 hours, 20,238 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: NA
- Part serial: NA
- Condition: Inoperative
- Location: Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN DOOR FWD L. DEFERRED LFWD CABIN DOOR INDICATION IAW MEL 52-40-1-1-01-1 DMP C/W DEFERRED DOOR CLOSED AND ARMED PLACARD INSTALLED,DOOR INDICATION PREVIOUSLY DEFERRED REF M803070.Ï¿½M803070: REF LP530328 ITEM 3 FOR DOOR CABLE REPLACEMENT. L1 DOOR INDICATION OPS NML REF AMM 52-70-00
